# SDR AALA20151216002

- Difficulty date: December 14, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A321-231
- Aircraft serial: 6802
- Aircraft time: 357 hours, 140 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, AT APPROX 2300 FEET, ACFT WENT TO TOGA-GIA MODE AT MANNED SPEED SELECTION.  ABORTED APPROACH. DURING GO AROUND MADE SEVERAL ATTEMPTS DISCONNECT TOGA FROM AUTO THRUST SYS, EACH TIME POWER WENT BACK TO TOGA.  AUTOPILOT 1 DISCONNECTED SEVERAL TIMES DURING EVENT.  ACCOMPLISHED OPERATIONAL TEST OF THE AUTO THRUST SYS ISOLATION, WITH AIBS, IAW AMM 22-30-00 & LAND CAT III CAPABILITY TEST IAW AMM 22-97-00 WITH NO FAULTS FOUND.  SYS CHECKED NORMAL.
